# SDR ARWA20040801

- Difficulty date: August 15, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 76,367 hours, 27,550 cycles
- Engine: Pwa JT3D7
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20671570157
- Part serial: 4274
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CLIMBING WEATHER RADAR DOES NOT PAINT WEATHER;  AIRCRAFT RETURNED.  REMOVED AND REPLACED WEATHER RT AND ANTENNA IAW MM 34-41-0 AND 34-41-1 GROUND TEST NORMAL.
